# SDR HNAA2011120100409

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 63,287 hours, 71,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS FLICKERED DURING CLIMB OUT.  R & R LIGHT CONTROL BOX IAW WORKCARD 33-50-03Q.
